Alert archive / Illinois / River Flood Warnings in 2009

River Flood Warning 22, NWS Lincoln, IL

April 20, 2009Lawrence County, Illinois

NWS Lincoln, IL issued this river flood warning at Apr 20, 2009, 8:48 AM CDT for Lawrence County, Illinois. It took effect at Apr 20, 2009, 11:32 AM CDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Apr 20, 2009, 8:48 AM CDT (13:48 UTC)
In effect from
Apr 20, 2009, 11:32 AM CDT
Expired
Apr 23, 2009, 4:03 PM CDT
In force
3 days
Issued by
NWS Lincoln, IL
Flood severity
Minor

County Lawrence County, IL

The radar

The Evansville,IN radar (KVWX), 51 km from the middle of the area, began a volume at 13:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 31.38 ft at Apr 21, 2009, 10:00 PM CDT.

actionminormoderate303504/2004/2104/2204/2304/24
Action stage
27 ft
Minor stage
30 ft
Moderate stage
37 ft
Major stage
41 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KILX 201348
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
848 AM CDT MON APR 20 2009

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC101-210348-
/O.NEW.KILX.FL.W.0022.090420T1632Z-090424T1700Z/
/LAWI2.1.ER.090420T1632Z.090422T0600Z.090424T1100Z.NO/
848 AM CDT MON APR 20 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  745 AM MONDAY THE STAGE WAS 29.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 32.0 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

EMBARRAS RIVER
 LAWRENCEVILLE     30  29.5 MON 8 AM    31.5   31.9   31.5



$$

BARNES
7 follow-up statements
000 
WGUS83 KILX 210246
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
945 PM CDT MON APR 20 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC101-211645-
/O.CON.KILX.FL.W.0022.000000T0000Z-090424T1700Z/
/LAWI2.1.ER.090420T1837Z.090422T0000Z.090424T1100Z.NO/
945 PM CDT MON APR 20 2009

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  910 PM MONDAY THE STAGE WAS 30.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.9 FEET BY 
  EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  FRIDAY MORNING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

EMBARRAS RIVER
 LAWRENCEVILLE     30  30.7 MON 9 PM    31.5   31.9   31.5



$$
000 
WGUS83 KILX 211516
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1016 AM CDT TUE APR 21 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC101-220516-
/O.CON.KILX.FL.W.0022.000000T0000Z-090424T1700Z/
/LAWI2.1.ER.090420T1837Z.090422T0600Z.090424T1100Z.NO/
1016 AM CDT TUE APR 21 2009

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  945 AM TUESDAY THE STAGE WAS 31.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.5 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY 
  MORNING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    WED    THU    FRI

EMBARRAS RIVER
 LAWRENCEVILLE     30  31.3 TUE 10 AM   31.5   31.3   29.9



$$
000 
WGUS83 KILX 220205
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
905 PM CDT TUE APR 21 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC101-221605-
/O.CON.KILX.FL.W.0022.000000T0000Z-090424T1700Z/
/LAWI2.1.ER.090420T1837Z.090422T0600Z.090424T1100Z.NO/
905 PM CDT TUE APR 21 2009

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  845 PM TUESDAY THE STAGE WAS 31.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.5 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY 
  MORNING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    WED    THU    FRI

EMBARRAS RIVER
 LAWRENCEVILLE     30  31.4 TUE 9 PM    31.5   31.3   29.9



$$
000 
WGUS83 KILX 221619
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1119 AM CDT WED APR 22 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  ILLINOIS RIVER AT HENRY AFFECTING MARSHALL AND PUTNAM COUNTIES 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  ILLINOIS RIVER NEAR PEORIA AFFECTING PEORIA...TAZEWELL AND 
  WOODFORD COUNTIES 
  ILLINOIS RIVER AT HAVANA AFFECTING FULTON AND MASON COUNTIES 
  ILLINOIS RIVER AT BEARDSTOWN AFFECTING BROWN...CASS...MORGAN AND 
  SCHUYLER COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC123-155-230619-
/O.EXT.KILX.FL.W.0023.000000T0000Z-090424T1800Z/
/HNYI2.1.ER.090422T1800Z.090423T0600Z.090424T1200Z.NO/
1119 AM CDT WED APR 22 2009

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT HENRY. 
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 1030 AM WEDNESDAY THE STAGE WAS 22.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 23.1 FEET BY EARLY TOMORROW MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 23.0 FEET...WATER BEGINS TO AFFECT THE MARINA IN HENRY 
  ALONG WITH MINOR FLOODING OF LAND ADJACENT TO THE RIVER.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

ILLINOIS RIVER
 HENRY             23  22.9 WED 10 AM   23.1   23.0   22.7



$$

ILC143-179-203-230618-
/O.CON.KILX.FL.W.0012.000000T0000Z-000000T0000Z/
/PIAI2.2.ER.090309T0230Z.090314T1830Z.000000T0000Z.NR/
1119 AM CDT WED APR 22 2009

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER NEAR PEORIA. 
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 1030 AM WEDNESDAY THE STAGE WAS 19.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 19.5 FEET 
  BY TOMORROW MORNING.
* IMPACT...AT 18.0 FEET...SOME FLOODING BEGINS TO BOTTOMLAND NOT 
  PROTECTED BY LEVEES.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

ILLINOIS RIVER
 PEORIA            18  19.6 WED 10 AM   19.5   19.5   19.4



$$

ILC057-125-230618-
/O.CON.KILX.FL.W.0006.000000T0000Z-000000T0000Z/
/HAVI2.3.ER.090214T0700Z.090317T0130Z.000000T0000Z.NO/
1119 AM CDT WED APR 22 2009

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT HAVANA. 
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 1030 AM WEDNESDAY THE STAGE WAS 19.3 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 19.3 FEET 
  BY TOMORROW MORNING.


&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

ILLINOIS RIVER
 HAVANA            14  19.3 WED 10 AM   19.3   19.2   19.1



$$

ILC009-017-137-169-230618-
/O.CON.KILX.FL.W.0007.000000T0000Z-000000T0000Z/
/BEAI2.2.ER.090214T0315Z.090318T1245Z.000000T0000Z.NO/
1119 AM CDT WED APR 22 2009

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT BEARDSTOWN. 
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 1045 AM WEDNESDAY THE STAGE WAS 20.9 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.9 FEET BY THIS
  AFTERNOON.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.


&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

ILLINOIS RIVER
 BEARDSTOWN        14  20.9 WED 11 AM   20.9   20.9   20.9



$$
000 
WGUS83 KILX 230150
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
850 PM CDT WED APR 22 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY. 

.THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

&&

ILC101-231550-
/O.CON.KILX.FL.W.0022.000000T0000Z-090424T0400Z/
/LAWI2.1.ER.090420T1837Z.090422T0645Z.090423T2200Z.NO/
850 PM CDT WED APR 22 2009

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  750 PM WEDNESDAY THE STAGE WAS 31.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30 FEET. 
* FORECAST...THE RIVER WILL REMAIN STEADY OVERNIGHT...THEN 
  FALL BELOW FLOOD STAGE BY THURSDAY EVENING.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

EMBARRAS RIVER
 LAWRENCEVILLE     30  31.0 WED 8 PM    30.9   28.6   26.3

$$
GEELHART
000 
WGUS83 KILX 231521
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1021 AM CDT THU APR 23 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC101-240000-
/O.EXT.KILX.FL.W.0022.000000T0000Z-090424T0000Z/
/LAWI2.1.ER.090420T1837Z.090422T0645Z.090423T1800Z.NO/
1021 AM CDT THU APR 23 2009

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1015 AM THURSDAY THE STAGE WAS 30.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

EMBARRAS RIVER
 LAWRENCEVILLE     30  30.3 THU 10 AM   28.1   26.7   25.1



$$
000 
WGUS83 KILX 232103
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
403 PM CDT THU APR 23 2009
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS. ALL RIVER LEVELS ARE 
EXPECTED TO SLOWLY FALL.

SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.

ILC101-232133-
/O.CAN.KILX.FL.W.0022.000000T0000Z-090424T0000Z/
/LAWI2.1.ER.090420T1837Z.090422T0645Z.090423T1855Z.NO/
403 PM CDT THU APR 23 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE.
* AT  345 PM THURSDAY THE STAGE WAS 29.8 FEET. 
* FELL BELOW FLOOD STAGE AT  155 PM THURSDAY.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 28.1 FEET BY TOMORROW
  MORNING.


&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

EMBARRAS RIVER
 LAWRENCEVILLE     30  29.8 THU 4 PM           28.1   26.7



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Apr 20, 6:17 AM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, Apr 20, 6:17 AM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
617 AM CDT MON APR 20 2009

.DISCUSSION...
ISSUED 330 AM CDT MON APR 20 2009

00Z SHORT RANGE MODELS ARE IN GOOD AGREEMENT NEXT FEW DAYS AS STRONG
UPPER LEVEL LOW SETTLES INTO LOWER MI BY TUE BRINGS GOOD CHANCES OF
SHOWERS TO CENTRAL/EASTERN IL ALONG WITH COOLER TEMPERATURES. MEDIUM
RANGE MODELS STILL BRING STRONG UPPER LEVEL RIDGE OVER THE PACIFIC
STATES EASTWARD INTO THE EASTERN STATES LATE THIS WEEK BRINGING A
NICE WARMUP TO IL WED THRU FRI. EXTENDED MODELS LIKE 00Z ECMWF AND
GFS NOW HAVE TRENDED BACK NORTH WITH FRONTAL BOUNDARY THIS WEEKEND
KEEPING IT NORTH OF CENTRAL IL THROUGH SUNDAY ALONG WITH BEST
CHANCES OF CONVECTION.

SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT.
08Z/3 AM SURFACE MAP SHOWS 999 MB LOW PRESSURE DEEPENING OVER
CENTRAL INDIANA NEAR INDIANAPOLIS WITH ITS COLD FRONT SE OF IL. A
NEGATIVE TILTED UPPER LEVEL TROF FROM MANITOBA INTO IL/IN IS KEEPING
A FEW SHOWERS FROM BLOOMINGTON TO OLNEY E/NE. CLEARING OF LOW CLOUDS
HAS WORKED EAST INTO WESTCENTRAL IL FROM GALESBURG TO ST LOUIS WITH
1022 MB HIGH PRESSURE IN THE HIGH PLAINS. BREEZY NW WINDS OF 10 TO
20 MPH AND GUSTS OF 20 TO 28 MPH HAS USHERED IN COOLER AIR WITH
TEMPS RANGING FROM THE MID 40S NW OF THE IL RIVER TO NEAR 55F ALONG
THE WABASH RIVER IN SE IL. INCREASED NW WINDS GUSTS TO 30 TO 40 MPH
THIS AFTERNOON DUE TO TIGHT PRESSURE GRADIENT WITH DEEPENING LOW
PRESSURE NE OF CENTRAL IL.

STRONG SHORT WAVE IN SW MN TO MOVE QUICKLY SE INTO CENTRAL IL BY
18Z/1 PM AND FORM A CUTOFF UPPER LEVEL LOW OVER NORTHERN IL THIS
AFTERNOON WHILE SURFACE LOW DEEPENS TO 996 MB NORTHWARD INTO LOWER
MI. STEEP LAPSE RATES WITH UNSEASONABLY COLD 500 MB TEMPS OF MINUS
26 TO 30C TO PRODUCE GOOD CHANCE OF SHOWERS AND POSSIBLE TSTMS THIS
AFTERNOON OVER CENTRAL/SE IL. SPC CONTINUES A 5% RISK OF ISOLATED
HAIL AND GUSTY WINDS WITH LOW TOP THUNDERSTORMS THIS AFTERNOON SE OF
THE IL RIVER. HIGHS TODAY IN THE MID 50S NE AREAS AND UPPER 50S TO
NEAR 60F SW AREAS WHERE MORE SUNSHINE POSSIBLE THIS MORNING BEFORE
CLOUDING BACK UP THIS AFTERNOON.

STRONG UPPER LEVEL LOW DEEPENS TO 528 DM OVER LOW MI TONIGHT WHILE
PIVOTING MORE UPPER LEVEL SHORT WAVES/ENERGY SOUTHWARD INTO CENTRAL
IL OVERNIGHT AND KEEPING GOOD CHANCE OF SHOWERS ESPECIALLY NE AREAS
OVERNIGHT. STRONG UPPER LEVEL LOW STAYS OVER NE LOWER MI TUE KEEPING
LINGERING CHANCES OF SHOWERS OVER CENTRAL AND ESPECIALLY EASTERN IL.
LOWS TONIGHT IN THE UPPER 30S TO NEAR 40F. HIGHS TUE RANGE FROM
UPPER 40S TO NEAR 50F NE AREAS WHERE MORE SHOWERS AROUND TO THE MID
50S SW AREAS.

MODELS APPEARS TO CLEAR LOW CLOUDS FROM WEST TO EAST DURING TUE
NIGHT AS WEAK HIGH PRESSURE RIDGE SHIFTS EAST TOWARD THE MS VALLEY.
WINDS ALSO BECOME LIGHT. THIS WILL SET THE STAGE FOR PATCHY FROST
OVERNIGHT TUE NIGHT OVER CENTRAL IL WITH LOWS IN THE MID 30S. THIS
HIGH PRESSURE RIDGE SETTLES INTO IL WED PROVIDING AMPLE SUNSHINE AND
TEMPS WARMING BACK TO NORMAL WITH HIGHS IN THE LOW TO MID 60S.

LONG TERM...THURSDAY THROUGH SUNDAY.
NICE WARMUP STILL IN STORE FROM THU THROUGH SUNDAY AS STRONG UPPER
LEVEL RIDGE OVER THE PACIFIC STATES SETTLES INTO THE EASTERN STATES
LATE THIS WEEK. HIGHS IN THE 70S THU AND AROUND 80F FRI AND INTO
THIS WEEKEND. THIS WOULD BE THE FIRST DAY THIS SPRING TO SEE 80F.
00Z ECMWF AND GFS MODELS HAVE TRENDED FURTHER NORTH WITH FRONTAL
BOUNDARY THIS WEEKEND KEEPING CENTRAL IL DRY AND WARM.

HUETTL
&&

.AVIATION...
ISSUED 617 AM CDT MON APR 20 2009

LOW CLDS ON THE BACK EDGE OF THE DEPARTING INDIANA LOW ARE CLRG EWD
THIS MORN...AND PIA/SPI WL CLR SHORTLY AFT 12Z. DEC/BMI WL FOLLOW BY
14Z...BUT PROGRESS WL BE SLOWER TWD CMI...WHERE DEEPER MOISTURE
CONTS TO FLOW SEWD FM NCNTL IL. CMI MAY SEE AN HR OR SO OF SCT LOW
CLDS...BUT ANOTHER BATCH OF STRATOCU IS EXPECTED TO DVLP/ADVECT INTO
CNTL IL TWD 18Z. TIGHT SFC PRES GRADIENT WILL ALLOW NWLY WNDS IN THE
15-25 KT SUSTAINED RANGE WITH HIGHER GUSTS. STG UPR WV NOW MOVG INTO
NRN IA WL COME INTO IL THIS AFTN...WITH 500MB TEMPS -28C TO -30C.
THIS WL CAUSE SUFFICIENT DEEP LAYER INSTABILILTY FOR THE FORMATION
OF TSTMS DURG PEAK HTG. CVG WL WARRANT VCTS IN THE TAFS...BUT CHCS
AT ANY ONE LOCATION PRECLUDE A TEMPO GROUP THIS FAR IN ADVANCE.
CONVECTION SHOULD DIE OUT AROUND 00Z TUE...BUT MODEL RH FIELDS
SUGGEST THAT STRATOCU WL LINGER OVERNIGHT. WL KEEP CIGS AFT 00Z TUE
ABV 3K FT AT SPI/DEC...WITH MVFR LOOKING LKLY FOR PIA/BMI/CMI.

04
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 20, 6:00 AM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
600 AM CDT MON APR 20 2009

ILZ029>031-036-037-040-041-047-049-050-211100-
CASS-FULTON-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-TAZEWELL-
WOODFORD-
600 AM CDT MON APR 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON.
ALTHOUGH NO ORGANIZED SEVERE WEATHER IS EXPECTED...SOME OF THE
STRONGER STORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS.

WITH THE RECENT RAINFALL...THE ILLINOIS RIVER IS BACK ON THE RISE
AGAIN AND WILL REMAIN IN FLOOD THROUGH THIS WEEK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AREAS OF FROST WILL BE POSSIBLE WEDNESDAY MORNING AS LOW
TEMPERATURES DIP INTO THE MIDDLE 30S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ063-066>068-071>073-211100-
CLARK-CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
600 AM CDT MON APR 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON.
ALTHOUGH NO ORGANIZED SEVERE WEATHER IS EXPECTED...SOME OF THE
STRONGER STORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS.

THE RECENT RAINFALL HAS CAUSED AREA RIVERS TO RISE ONCE AGAIN...
WITH MOST LOCATIONS ALONG THE WABASH AND LITTLE WABASH RIVERS IN
FLOOD. SIGNIFICANT IN-BANK RISES ARE ALSO LIKELY ON OTHER RIVERS AND
STREAMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ027-028-038-042>046-048-051>057-061-062-211100-
CHAMPAIGN-CHRISTIAN-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR-KNOX-
LOGAN-MACON-MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-STARK-
VERMILION-
600 AM CDT MON APR 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON.
ALTHOUGH NO ORGANIZED SEVERE WEATHER IS EXPECTED...SOME OF THE
STRONGER STORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AREAS OF FROST WILL BE POSSIBLE WEDNESDAY MORNING AS LOW
TEMPERATURES DIP INTO THE MIDDLE 30S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 9:27 PM CDTRiver Flood WarningILXClay, Richland5 days
Apr 20, 8:19 AM CDTRiver Flood WarningILXFulton, Knox37 hr
Apr 20, 11:18 AM CDTRiver Flood WarningILXMarshall, Putnam3 days

Nearby

River Flood Warnings in Illinois, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.